MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 36 MM XL/+12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 36 MM XL/+12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 71343612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after undergoing a revision surgery on (b)(6) 2023, patient met with his doctor because of pain and discomfort.Surgeon stated that he may be getting another revision.It is unknown how this adverse has been addressed.Patient's current health condition is unknown.
 
Additional Manufacturer Narrative
Internal reference #: case-(b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Additional Manufacturer Narrative
Corrected data; h6 (health effect - impact code), h8.Additional information: h10.

Brand Name
OXINIUM FEM HD 12/14 36 MM XL/+12
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24077656
Report Number1020279-2026-00063
Device Sequence Number10282594
Product Code LZO
UDI-Device Identifier03596010520449
UDI-Public3596010520449
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71343612
Device Lot Number21DM11915
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71335756,R3 20 DEG XLPE LNR 36MM X 56MM,19FM16570.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexUnknown
Patient Weight95 KG